MathSciNet Relay Station
MathSciNet bibliographic data
MR1473661 (99a:39009) 39A10
DeVault, R.; Ladas, G.; Schultz, S. W. On the recursive sequence $x\sb {n+1}=A/x\sb n+1/x\sb {n-2}$. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3257–3261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement